# SDR MALA060302

- Difficulty date: May 5, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 18,362 hours, 20,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 258
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA FOUND FLOORBEAM AT FS 258 IS CORRODED AT BL 0 AND HAS BEEN REPAIRED IAW MESABA EO S53108.
